About this blog

need some advice on accutane bad..

Entries in this blog

Sean Flook

ok im new to this whole thing. and registered on this site cause i saw everyone else on here helping eachother out. and im really hoping you can do the same for me. :wub:

im only 14 years old. and on 40mg of accutane. Iv been on this for about 2 weeks now.

The first week was the usual.... dry skin,chapped lips, and very sensitive to sunlight.

the second week has gone by and just three days ago i have had i think back pains and maybe

a litttle bit of stomach pains when i layed down in bed. It would go away after heavy breathing for a little bit. It got worse the next day. then i got a bad headache the day after that. and now today my headache came back and i was having pains in my chest and i think muscle pains in my stomach or maybe one of my organs :dance:

im writing this right now cause im very scared of what is too come. i want my acne gone more then anything cause it has ruined half of my life. and i dont know what to expect cause iv been waiting to take this medicine for about 2 years now and i would be very sad if i were to stop. so if you had something similar to this or just want to give me advice to continue or not, please feel free to reply. thank you :dance:

The Acne.org Regimen
The Acne.org Regimen
Product & Treatment
Reviews
Support Forums